Getting a Tattoo while on Plavix? -Doctors Lounge(TM)

Oct 22, 2008 · While it probably wouldn't cause any other problems, it really could screw up the tattoo, which of course is not the goal of getting one. If your cardiologist gives the OK to a brief cessation of the Plavix, that may work, but I'm not sure, if it were me, that the tattoo would be that urgent. I think I'd probably just let it wait a while.…

Can I get tattoos while on Plavix? Yahoo Answers

Jun 30, 2007 · Obviously, the bleeding wouldn't be life-threatening, but I suspect it might screw up the tattoo. As to whether it's safe to stop the Plavix (and you'll need to stop it 5 days ahead of time to allow it to wear off), that depends exactly why you're taking it, and your doctor is ……

Has anyone ever gotten a tattoo while taking Plavix?

Has anyone ever gotten a tattoo while taking Plavix? Asked 17 Jul 2013 by nettiesue7 Updated 16 July 2013 Topics plavix, tattoo. Answer this question. Responses (1) DZ. DzooBaby 17 Jul 2013. Not a good idea. You will bleed more and bruise more. ... Taking plavix will it damage your liver and kidneys when taken for a long time?…